Analysis of the stability of linear systems with continuous Markovian jumps




Linear systems, Markov chain, Lyapunov equation and stability


In this paper analyzed the stability of linear systems with continuous Markovian jumps. Firstly, the conditions for the Markov chain to be homogeneous and the state space is finite are imposed. Then the types of stability are presented, for example quadratic average stability, stochastic stability, exponential stability and almost certain stability. Stability in quadratic mean is analyzed by the real part of the eigenvalues of a certain matrix. Finally, an equation of Lyapunov is presented.


Stoica A, Yaesh I. Jump-Markovian based control of wing deployment for an uncrewed air vehicle. Journal of Guidance, Control, and Dynamics. 2002; 25:407-411.

Sworder DD, Rogers RO. An LQG solution to a control problem with solar thermal receiver. IEEE Transactions on Automatic Control. 1983; 28:971-978.

Meskin N, Khorasani K. Fault detection and isolation of discrete-time Markovian jump linear systems with application ot a network of multi-agent systems having imperfect comunication channels. Automatica. 2009; 45:2032-2040.

Blair WP, Sworder DD. Continuous- time regulation of class of econometric models IEEE Transactions on Systems, Man and Cybernetics SMC-5. 1975; 341-346.

Krishna B., Soumendra N. Measure theory and probability theory. New York: Springer; 2006.

Roger A., Charles R. Matrix Analysis. Second Edition. Cambridge University Press; 2013.

Costa O. Continuous-time Markov jump linear systems. New York: Springer; 2013.

Boukas E. Control of singular systems with random abrupt changes. Berlin: Springer; 2008.

Yin G, Zhang Q. Continuous-Time Markov Chains and Applications. Second Edition. Springer; 2013.

Jerzy Zabczyk. Mathematical Control Theory: An introduction. Boston: Birkhäuser: 1992.

Fang Y. Stability analysis of linear control systems with uncertain parameters . Ph.D. Dissertation. Cleveland, London. Deparment of Systems, Control, and Industrial Engineering, Case Western Reserve University, 1998.



How to Cite

Mayta Guillermo, J. E., Echegaray Castillo, W. C., & Berrospi Zapana, M. E. (2020). Analysis of the stability of linear systems with continuous Markovian jumps. Selecciones Matemáticas, 7(01), 183-191.